# SDR YENA20140625117

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 36,390 hours, 12,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, F/A FOUND THE EMERGENCY FLOOR LIGHT ROW 9 RT INOPERATIVE.  REPLACED EMERGENCY LENS, RED, COVER.   OPS CHECK NORMAL IAW AMM 33-51-11.
